Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ant24

First Pill popped at 8:50 pm March 18th

Recommended Posts

I read everything there is to read about accutane. I finally asked my derm for it and he gave the paperwork to me on the spot, which was a little shocking. I took my 1st pill today (march 18th) and am scheduled to take my last on Aug. 5. I am on 40 mg once a day. Thank god im a guy, the iPledge stuff for girls is such a hassle. I have a VERY mild case of acne, so im a little scared at the potential things that can happen while on this pill. Im drinking water even when im not thirsty to prevent (or at least help) joint pain and dryness.

Sorry for not posting a pic, ill try to get one soon before the accutane starts kicking in so i can log my progression.

Side Effects today-Nothing really its the 1st pill. Already had a little dryness though in the morning around the mouth area, aloe vera seemed to help it.

Share this post


Link to post
Share on other sites

Good luck, my dear!!!! Everything will be fine, and yes- Hydrate the everloving God-Fearing specks of yourself and things will be peachy. lol

I hope to start soon, too. And yes- I can confirm that IPledge is a major pain in my ass.

Share this post


Link to post
Share on other sites

Day 2-March 19

Side Effects-None that i can see so far which is not surprising

Drinking a lot more water now, even when im not thirsty..

How often should i wash my hair?

(Mild acne)

Share this post


Link to post
Share on other sites

Day 3-March 20th

Side Effects-A little more dryness around uhh lower cheek i guess u would call it. a little near the mouth

Ive had some random stomach pain that lasts for a couple minutes and goes away

I didnt know it would be this hard drinking so much water!!

Share this post


Link to post
Share on other sites

My skin was a little dry prior to today (5th day at 80mg) but it's been extremely irritated since this morning. I have pain when I try to pinch my nose that's how bad it is. I came back from work and still popped my second 40mg pill of the day but if it keeps going I might just take one a day. I hate the state of my skin it looks greasy but dry, very sensitive and irritated. I try to drink as much water as possible and I'm hoping my condition will get better with time because there is absolutely no way I can withstand this irritation for another 115 days. Hope you'll do better than me :(

goodluck. just remmeber everyday is one day closer to being clear and done with this shit.

Share this post


Link to post
Share on other sites

GOOD LUCK WITH EVERYTHING...YOU WILL BE FINE....JUST THINK OF CLEAR SKIN

Share this post


Link to post
Share on other sites

Dude, we're in the exact same boat! How old are you? I'm 20. I brought it up with my derm on goddamned <i>tuesday</i> and I had started by the 18th.

Incidentally, I have found that hair washing is pleasingly less urgent than it was a week ago.

Share this post


Link to post
Share on other sites

my hair is still oily, im on my 4th day

Side Effects-Lips getting dryer, but im afraid to use aquaphor cause it will clog pores if i get it anywhere but my lips

SKIN is getting dryer by the second it seems like...im drinking close to 90 oz of water a day and pissing like a racehorse. Im only washing hair every other day now instead of every day, but its short so no biggie. I just hope aloe vera can help soothe my skin.

the IB so far has not been that big, but i can tell still cause the pimples i already had are getting slightly bigger, and i got 1 new whitehead so far that i tried to pop but then found out it was hard as a rock so i let it be and applied BP, which only made drying worse (i use a q-tip and barely get on areas besides the pimple)

Hopefully in 20 weeks minus 4 days i will be clear.

Im 15 yrs old

Share this post


Link to post
Share on other sites

Don't keep track of progress.

You won't see anything you like until 3 months have passed.

I love keeping track of my progess. I have been on Accutane for 23 days and I already see a big improvement.

Keeping track of your progess is a good idea in case you have any problems. Doctors like to know when things started happening to you.

Keep up drinking the water. I know you said you are afraid to use the Aquaphor, but I have had really good results w/ it so far.

Good luck!

Share this post


Link to post
Share on other sites

Day 5-march 22

Side Effects-

Dryness for some reason wasnt as bad as yesterday, maybe its cause i drank like 85 oz of water yesterday

Lips are starting to get a little more dry but nothing to major yet

I had this one blotch on the left side o fmy n eck it was like a red square but faded after a while..i dont even get acne there so idk what was up with that

I actually have more oil then usual for the last couple days in my usual oily spots, common?

Join pain in left hip and knee...hopefully it doesnt get worse

Share this post


Link to post
Share on other sites

Day 6-March 23

Side Effects

Dryness not as bad as day 3 though

Lips somewhat dry

Not really side effect but cetaphil moisturizer is making my face sooo shiny..by 6th period in school my face looks like im sweating and i cant wipe it off cause itll cause flakes!!!

BIGGEST ONE OF ALL-LEFT KNEE IS KILLING ME EVERY TIME I PUT PRESSURE ON IT!! If im sitting and get up using my left leg, pain rushes into me for 5 seconds and leaves..but this happens a lot during the day. (sitting and getting up just an example)

Side Note-IB gave me 2-3 new small pimples, nothing major

Share this post


Link to post
Share on other sites

Day 8-March 25

Side Effects-Great...i found a pimple with lots of potential on my forehead, then another one with HUGE potential on my chin. i BP'd the hell out of both, idc bout the dryness. I think they are cysts, but im not sure, they are not at the peak yet. Why do big pimples come in pairs for me??

-Dryness is subsiding slightly, probably thanks to my water intake and massive moisturzing

-Kind of a cold sore thing on my lip its not big but it has that weird taste when i rub my tongue over it, it barely shows though

-Leg pain is still there, but i just realized it might be from a knee to knee collision in a basketball game i had last saturday. if it doesnt go away soon im pretty sure its from accutane, but right now idk.

-Oil is out of control.

Side Note-i fell asleep while watching boston college lose to villanova (i had BC going to the championship) but anyways i woke up at 4 in the morning and went upstairs to wash my face casue i knew if i didnt i would regret it. my face was basically dripping oil. i wiped it off with toilet paper but it was gross!! WHEN WILL THE OIL PRODUCTION STOP?

ill try to get a pic of my face when i havent wiped the oil off for a while so u can see it.

Share this post


Link to post
Share on other sites

good luck, and by the way this should be in the accutane log section, you should move it, i dont know how to though sorry

Share this post


Link to post
Share on other sites

Good luck Ant. I have very mild acne as well. The oiliness should subside within the next week or so. I recently started my Amnesteem, 40 mg's a day. I started on March 16th. The past few days I had nice skin days, meaning I didn't look oily, especially after a short period of an hour. Today is different hough. I look oily again. Grrr! I guess we're just going to have our days with this. I hear it's like a rollercoaster ride with the oil and breakouts while we're on this drug. But the excess oil will go away! I'm rooting for you! Cheers! :clap:

Share this post


Link to post
Share on other sites

thanks for the reassurance about the oil, it seems like this gross stuff will never go away. and i wouldve put this in the accutane log section, but it wasnt really meant to be a log until i started keeping track the 1st couple days. Ill just start in the accutane log section with day 9 tomrrow and leave a note saying to check here for previous days.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×